# SDR ASAA2025100461414

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Power Supply
- Component: Power Supply
- Component part number: D71702001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT SEAT ROW 17 & 19 FED INOP. GROUNDED - YES. REPLACED TWO EACH FUSES IN BATTERY PACK M1671 REF B737NG AMM 33-51-06-960-804. AISLE LIGHTS AT SEAT ROW 17 AND 19 FED OPS CHECK GOOD REF B737NG AMM 33-51-06-960-804.P.O. 1125797.1.
